# SDR TIMA20221003013

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N118MD
- Make and model: Beech 100BEECH
- Aircraft serial: U118
- Aircraft time: 42,679 hours, 80,600 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LOSS OF OIL PRESSURE RIGHT ENGINE. AIRCRAFT PREFLIGHT SHOWED NO INDICATIONS OF MAJOR OIL LEAKS AND OIL QUANTITY WAS AT 2 ON THE DIP STICK. NORMAL ENGINE INDIDCATIONS DURING TAXI, RUN UP, TAKE OFF AND CLIMB. AFTER CRUISE AND BEFORE TREND MONITORING, RIGHT ENGINE "LOW OIL PRESSURE" LIGHT ILLUMINATED AND IOL PRESSURE GAUGE SHOWED  .2 DECLINE. PILOT DOUBLE CHECKED OIL PRESSURE LIGHT AND CONFIRMED LOSS OF OIL PRESSURE THEN PERFROMED THE EMERGENCY ENGINE SHUT DOWN MEMORY ITEMS. PIKOT CALLED ATC AND DECLARED AN EMERGENCY. LINED UP WITH RNWAY 34R APPOXIMATELY 10 MILES OUT AND FOLLOWED THE REST OF THE EMERGENCY CHECKLIST. TIME FROM LOW OIL PRESSURE LIGHT TO ENGINE SHUT DOWN WAS APPROXIMATELY 1 MINUTE. PILOT LANDED SINGLE ENGINE AND TAXIED TO THE RAMP WITH NO FURTHER DIFFICULTIES OR PROBLEMS. UPON INSPECTION OF THE RIGHT ENGINE, THE OIL CAP WAS PROPERLY SECURED AND THERE WAS NO OIL LEFT IN THE ENGINE. THE ENGINE SEEMS TO HAVE SEIZED, BUT SHOWED NO INDICATIONS OF SEIZING DURING ENGINE SHUT DOWN IN FLIGHT. LOSS OF OIL OCCURED INTERNALLY IWTH NO EXTERNAL INDICATIONS OF OIL LEAK.
